IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Covers of non-almost-finite type sofic systems


Author: Susan Williams
Journal: Proc. Amer. Math. Soc. 104 (1988), 245-252
MSC: Primary 28D05; Secondary 93A10
DOI: https://doi.org/10.1090/S0002-9939-1988-0958076-3
MathSciNet review: 958076
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An almost finite type (AFT) sofic system $ S$ has a cover which intercepts every other cover of $ S$ [BKM]. We show that if an irreducible sofic system $ S$ is not AFT, it has an infinite collection of covers such that no two are intercepted by a common cover of $ S$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05, 93A10

Retrieve articles in all journals with MSC: 28D05, 93A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958076-3
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society